# SDR UIEA2021110902378

- Difficulty date: November 8, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 12,839 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT ON START ON GROUND( PERFORMED APU BITE IAW FIM 49-11 FIG 103. NO FAULTS NOTED. )
